Nurofen for Children 3 Months - 5 Years Pain & Fever Relief - Strawberry Flavour is a pleasant tasting liquid medicine providing effective pain & fast fever relief for your little one.
Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively relieve common childhood pains such as:
- Cold and flu symptoms
- Teething pain & toothaches
- Sore throats
- Minor aches, sprains and strains
It’s sugar free and colour free, comes in pleasant strawberry and orange flavours, and each bottle comes with an easy-to-use dosing syringe.
*Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11.
Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).
Read dosage instructions carefully before use.
Ibuprofen 100mg/5mL oral suspension
Contains sodium chloride, sodium saccharin and wheat starch. Sugar-free. Colour-free. Contains no aspirin, alcohol or aspartame. 60mL (maximum daily dose) contains 26.5g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.
Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor.
Do not use if:
- you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction
- you are in the last 3 months of pregnancy
Unless a doctor has told you to, do not use:
- if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications.
- if your child is under 12 months of age
- for more than 3 days at a time
- if you or your child have asthma
- if you are trying to become pregnant or during the first 6 months of pregnancy
- in children suffering from chickenpox (varicella)
- in children suffering from dehydration through diarrhoea and/or vomiting
- if you are aged 65 years or over
Pharmacy medicine. Keep out of reach of children. Use only if cap seal is intact at first opening. Check the child resistant cap mechanism is engaged after use by tightening cap until cap clicks when opening is attempted.
General Safety Information
- Always read the label. Use only as directed.
- Nutritional supplements may only be of assistance if the dietary intake is inadequate.
- Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
- Keep all medications and supplements out of reach of children.
- If symptoms persist see your healthcare professional.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.